MAUDE Adverse Event Report: CP MEDICAL CHROMIC GUT NATURAL ABSORBABLE SUTURE

CP MEDICAL CHROMIC GUT NATURAL ABSORBABLE SUTURE
Model Number 558CG
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to brad welsh dentistry,there were multiple suture breaks during tooth extraction surgeries.The clinic also noticed that the suture appeared to be a different color than normal compared to previous suture lots received.The clinic reports that this incident happened several times with multiple lot numbers for the 558cg product code, but these lot numbers were not reported to cp medical the procedure did not experience a delay greater than 30 minutes; however, this was an inconvenience for the user.No patients were harmed.

Brand Name
CHROMIC GUT NATURAL ABSORBABLE SUTURE
Common Device Name
CHROMIC GUT
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer (Section G)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer Contact
alfredo ferrer
1775 corporate dr
suite 150
norcross, GA 30093-2960
MDR Report Key19749693
Report Number3012164473-2024-00003
Device Sequence Number18396184
Product Code GAL
UDI-Device Identifier10790986001777
UDI-Public(01)10790986001777
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K001299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number558CG
Device Lot Number231128-52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown